need help ladies

hi everyone one

i need a little help i have a doctors appointment tomoz as have been getting dizzy drinking loads and feeling faint and always on the bloody loo so im having blood tests for diabetes and a calcum definency and other stuff.

i have also booked to see lady doc as my cycles are still heywire after just over 9 months and its getting worse i am now bleeding every 2 weeks to 2 months but only a little when i wipe and some spottin getting less and less over couple months. plus am still dieting and am getting fatter by the day

now not sure if this is cause im not well or what but need to get sorted this is more about gettin body straight before i can even think of ttc

sorry just need a little rant and reassurance

anyone feeling like this coming off the pill

Posts

  • Hi tors, just wanted to say good luck at the docs today and hope they sort you out soon. Sx
  • hi tors, I am a similar thing. I have been off for nearly 2 months. No proper af but spotting for last 5 days, faint, going to loo lots and have gone up a dress size!! What has it done to us??!!
Sign In or Register to comment.